# SDR USAA2013052200016

- Difficulty date: April 30, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53234933200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SUPPORT FLOOR AT FR28, -Y254. REPAIRED SUPPORT FLOOR AT FR28, -Y254 IAW SRM 53-21-14, PAR 5B, FIG 202, SHEET 1, PG 215/218.
